# SDR SWAA094076

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 56,660 hours, 48,860 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Part serial: PA419
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND NR 2 L/E SLAT DELAMINATED AT BOTH ENDS.  REMOVED AND REPLACED NR 2 L/E SLAT PER MM.
